# SDR CALA2024091202411

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N53235
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CABIN FLOOR PANEL SUPPORT FROM STA. 1660 TO STA. 1680, BL0. REF AMES NR 172653-0100-0053. FLOOR PANEL SUPPORT CORRODED OUT OF LIMITS, LOCATED AND DRILLED NEW FLOOR PANEL SUPPORT P/N 146N32345. INSTALLED AT STA 1660-1680 BLO IAW B757-200 SRM 51-40-02, SRM 51-40-05, SRM 53-00-57-1A-1
